# SDR DHL2004783014

- Difficulty date: November 19, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N783DH
- Make and model: Boeing 727227
- Aircraft serial: 21999
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: 10604503
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ILLUMINATED AFTER GOING TO SHIPS POWER.  DEFER APU DUE TO EXTERNAL PWR RELAY STICKING AND GEN RELAY PER MEL REF 49-1, CONTROL NR 18533 , PLACARD INSTALLED.  DEFER APU DUE TO EXTERNAL PWR RELAY STICKING AND GEN RELAY PER MEL REF 49-1, CONTROL NR 18533, PLACARD INSTALLED.  FOUND EMERGENCY LIGHT RELAY TO BE BAD.  REMOVED AND REPLACED RELAY, SYS OPS CK NORMAL IAW BMM CH 33-50-00, THIS CLEARS DMI NR 18533, PLACARD REMOVED, P/N INSTALLED, 10-60450-3 NO S/N.
